Forums at Psych Central - View Single Post - Psychiatrist issue
View Single Post
Old 02-11-2019, 04:31 PM
Angie84 Angie84 is offline
Member
 
Member Since: Jan 2019
Location: Scotland
Posts: 38
Angie84 Angie84 is offline
Member
Angie84 has no updates.
 
Member Since: Jan 2019
Location: Scotland
Posts: 38

1 hugs
given
Default Re: Psychiatrist issue

Quote:
Originally Posted by cavaliers View Post
Your pharmacist said a common side effect when *starting* medication. Did he mean it levels off when your body adjusts to the medication?
I was on a med for physical problem that has emotional side effects. At their worse at 2 weeks after starting then leveled off & by week 5 gone.
Thanks for your reply. Yeah, the effects should wear off. If I had support around me then I would've stayed on them, however I cannot afford to be spending the way I was for the 4-5 days. My logical mind knew this but I just had no impulse control. It is a shame as they may have helped.
Angie84 is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says: